# SDR ASOA2015030512339

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R CORRODED ALONG RIVETS BETWEEN FS 319.70 + 333.00.  REMOVED CORROSION IN AREA COMMON TO STR 25R BETWEEN FS 319.70 + 333.00 IAW SRM 51-21-06-001-001-A01.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-21-03-101-002-A02.  COMPLIED WITH EA 2015-066.  RECEIVED EC/TC EA32-2015-066, VERIFIED ALL STEPS.
